# SDR ASOA201200238

- Difficulty date: January 4, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SILL PLATE AREA CORRODED FROM FS 310.00 - 349.    FOUND MOUNTING ANGLE TO HAVE EXCESSIVE CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23.   REMOVED MOUNTING ANGLE IAW SRM 51-42-06.   LOCATED ALL FASTENER HOLES IN SERVICEABLE MID CAP ANGLE IAW SRM 51-40-11-001-001-A01.   INSTALLED NUTPLATES CAP ANGLES AND REINSTALLED FWD AND AFT CAP ANGLES SRM 51-21-16.
